# SDR SWAA2022031007403

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE OF UPPER T/E FIXED PANEL IS DISBONDED AT WS. 640; 6.5' FROM FWD EDGE / RT WING UPPER SURFACE OF UPPER T/E FIXED PANEL DELAMINATIONS AT BS 640. 6.5 FROM FWD EDGE # WS 641.9' FROM FWD EDGE WERE REPAIRED IAW SRM 51-70-04-2R-2
